MAUDE Adverse Event Report: DEPUY MITEK LLC US HEALIX PEEK KNOTLESS ANCHOR, 4.75 MM; SOFT-TISSUE ANCHOR, NON-BIODEGRADABLE

DEPUY MITEK LLC US HEALIX PEEK KNOTLESS ANCHOR, 4.75 MM; SOFT-TISSUE ANCHOR, NON-BIODEGRADABLE
Catalog Number 222287
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/15/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement the complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints of any kind for this lot of 119 devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
The sales rep reported that his healix peek knotless anchor 4.75 cut the suture as it was being implanted in a shoulder procedure.The surgeon completely removed the 1st anchor, and implanted another same like anchor into the same bone hole with the same result.The surgeon decided he had enough anchors in place and discarded the second anchor.The surgeon completed the procedure with no patient consequences and no time delay.Both anchors were discarded.

Brand Name
HEALIX PEEK KNOTLESS ANCHOR, 4.75 MM
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIODEGRADABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7652630
Report Number1221934-2018-50932
Device Sequence Number2281813
Product Code MAI
UDI-Device Identifier10886705020393
UDI-Public10886705020393
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113534
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2015
Device Catalogue Number222287
Device Lot Number3592094
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2013
Initial Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1